About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 398632, 9 pages
http://dx.doi.org/10.1155/2013/398632
Research Article

A Class of Fractional -Laplacian Integrodifferential Equations in Banach Spaces

1Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis and College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2College of Sciences, Hezhou University, Hezhou, Guangxi 542899, China

Received 17 April 2013; Accepted 26 June 2013

Academic Editor: Paul Eloe

Copyright © 2013 Yiliang Liu and Liang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Q. Chai, “Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator,” Boundary Value Problems, p. 2012, article 18, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Y. Chen, W. Liu, and Z. G. Hu, “A boundary value problem for fractional differential equation with p-Laplacian operator at resonance,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 6, pp. 3210–3217, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Y. Chen and W. B. Liu, “An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1671–1675, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Kilbsa, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  5. X. Y. Liu and Z. H. Liu, “Existence results for fractional differential inclusions with multivalued term depending on lower-order derivative,” Abstract and Applied Analysis, vol. 2012, Article ID 423796, 24 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. H. Liu and X. W. Li, “On the controllability of impulsive fractional evolution inclusions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 167–182, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. H. Liu and D. Motreanu, “A class of variational-hemivariational inequalities of elliptic type,” Nonlinearity, vol. 23, no. 7, pp. 1741–1752, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. H. Liu and J. H. Sun, “Nonlinear boundary value problems of fractional differential systems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 463–475, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. H. Liu and J. H. Sun, “Nonlinear boundary value problems of fractional functional integro-differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3228–3234, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  11. F. Wang, Z.-H. Liu, and J. Li, “Complete controllability of fractional neutral differential systems in abstract space,” Abstract and Applied Analysis, vol. 2013, Article ID 529025, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Okochi, “On the existence of periodic solutions to nonlinear abstract parabolic equations,” Journal of the Mathematical Society of Japan, vol. 40, no. 3, pp. 541–553, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Alsaedi, “Existence of solutions for integrodifferential equations of fractional order with antiperiodic boundary conditions,” International Journal of Differential Equations, vol. 2009, Article ID 417606, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. B. Liu and Z. H. Liu, “On the existence of anti-periodic solutions for implicit differential equations,” Acta Mathematica Hungarica, vol. 132, no. 3, pp. 294–305, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. H. Liu, “Anti-periodic solutions to nonlinear evolution equations,” Journal of Functional Analysis, vol. 258, no. 6, pp. 2026–2033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Kaslik and S. Sivasundaram, “Non-existence of periodic solutions in fractional-order dynamical systems and a remarkable difference between integer and fractional-order derivatives of periodic functions,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1489–1497, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. S. Tavazoei and M. Haeri, “A proof for non existence of periodic solutions in time invariant fractional order systems,” Automatica, vol. 45, no. 8, pp. 1886–1890, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. S. Tavazoei, “A note on fractional-order derivatives of periodic functions,” Automatica, vol. 46, no. 5, pp. 945–948, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. S. Tavazoei and M. Haeri, “Simplification in the proof presented for non existence of periodic solutions in time invariant fractional order systems,” In press, http://arxiv.org/abs/1202.5878.
  20. S. C. Lim, M. Li, and L. P. Teo, “Langevin equation with two fractional orders,” Physics Letters A, vol. 372, no. 42, pp. 6309–6320, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. C. Lim and L. P. Teo, “The fractional oscillator process with two indices,” Journal of Physics A, vol. 42, no. 6, Article ID 065208, 34 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Ahmad and J. J. Nieto, “Sequential fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3046–3052, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Ahmad, J. J. Nieto, and A. Alsaedi, “A nonlocal three-point inclusion problem of Langevin equation with two different fractional orders,” Advances in Difference Equations, vol. 2012, article 54, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. B. Ahmad, J. J. Nieto, A. Alsaedi, and M. El-Shahed, “A study of nonlinear Langevin equation involving two fractional orders in different intervals,” Nonlinear Analysis. Real World Applications, vol. 13, no. 2, pp. 599–606, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. Ahmad and J. J. Nieto, “Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions,” International Journal of Differential Equations, vol. 2010, Article ID 649486, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. P. Chen and Y. Chen, “Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions,” Boundary Value Problems, vol. 2011, Article ID 516481, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1980. View at MathSciNet